# SDR SWAA2025100308207

- Difficulty date: August 26, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT ON CENTER CEILING ON PASSENGER CABIN.   PERFORMED OPERATIONAL TEST ON EMERGENCY EXIT LIGHT CENTER CEILING ON PASSENGER CABIN IAW  AMM 33-51-00-710-801 OPERATIONAL TEST IS OK; THE REPLACE IS NOT NECESSARY.
